Thread: Sick people and steroids
02-17-2005, 02:22 PM #1New Member
- Join Date
- May 2004
Sick people and steroids
I've got a question...I just started using for the first time ever (Karachi Sust) and I've felt like I had the flu since I started (only 6 days ago.) Stomach so upset I can't eat, tired as hell. So I started reading on these boards about sustanon , test and the flu (even googled for "sust flu" and read alot of the hits.) Alot of people are saying that "sust flu" is pretty common (some guys have got it at the beginning, some throughout their whole cycle, some in the middle...) and others are saying that it is "test flu." Some say "test flu" is from your body adjusting to the newer, exogenous, increased amount of test. Others are saying that supraphysiological doses of testosterone lower your immune system.
Which leads to my question...something I can't reconcile. Before I made the decision to use I read alot about steroids . Took me years to come to the decision to use them. I have digestive problems (nothing major...irritable bowel sydrome is what they are calling it...I've had all the tests done and everything serious has been ruled out) and really thought that steroids might help me out a bit...not with the stomach problems directly, but with my general mood, strength, energy, etc. much the same way doctors use them with people in much worse health than me. Problem is, for the last six days, I've felt so bad that I'm thinking I should stop...or try something not as easily linked to the "flu"...like enanthate .
There are alot of opinions that steroid use , when done in a sane manner, is actually good for your health. Alot of them point to the fact that alot of medical uses are being found for anabolic steroids. What I can't reconcile, then, is how people with diseases are being offered anabolic steroids to make them feel better, promote healing, and reverse muscle wasting when they are lowering a person's immune system. For example, an aids patient...my understanding is that steroids are found to be very usefull for them...but if they have a problem with their immune system to begin with, how could steroid use be beneficial if it has a negative effect on the immune system?
I guess I'm just a bit confused and bewildered...my experience is the exact opposite of what I expected...and I can't understand how these can be used for people that are seriously ill when I, a person who is very very mildly ill, is struggling so bad on them.
Any opinions on the above?
02-17-2005, 02:57 PM #2Banned
- Join Date
- May 2003
What you are experiencing is extremely common, as you guessed, sust flu. Some have this reaction to test prop, I did the first time. It takes about a week to pass then you should feel OK.
02-17-2005, 03:01 PM #3
All AAS use lowers your body's immune system Bro - you'll feel better soon
02-17-2005, 11:14 PM #4
02-17-2005, 11:38 PM #5
ya i got sick of test cyp THAT ****EN PISSED ME OFF OH WELL YOULL LIVE!
02-18-2005, 12:42 AM #6Junior Member
- Join Date
- Dec 2004
DecaOriginally Posted by powerlifter
02-20-2005, 03:57 PM #7
yea i just started on karachi's too...ive experienced this before but it only lasted a day or TWO at most, but i didnt use karachi's last time....i just got over it this past week actually (took about 5-6 days)and let me tell ya....750mg of this stuff will make you feel GOOOOOOOD once that flu goes away haha
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)